MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35359
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: there appears to be a type 1a endoleak at the proximal end of the alpha thoracic graft, just distal to the l.Subclavian artery (lsa).The final set of images we have are from (b)(6) 2019, and these show that the proximal type 1a endoleak has been fixed by extending the alpha graft proximally to cover the lsa, the lsa itself has been coil embolized to prevent backflow, and the extension of the graft back into the arch has been fixed using aptus screws into the aortic wall.(b)(6) 2019: proximal extension of thoracic endograft with a cook zta-pt 42 x 38 covering the left subclavian artery, placement of thoracic endograft cook zta-p 38 x 167 between the connection of the previous tevar and branch graft.Placement of 3 aptus screws in the proximal thoracic stent graft.Coil embolization of left subclavian artery.Per (b)(6) (manufacturer report # 3002808486-2021-01881): on (b)(6) 2019: proximal extension of thoracic endograft with a cook zta-pt 42 x 38 covering the left subclavian artery, placement of thoracic endograft cook zta-p 38 x 167 between the connection of the previous tevar and branch graft.Placement of 3 aptus screws in the proximal thoracic stent graft.Coil embolization of left subclavian artery.Balloon angioplasty of superior mesenteric artery stent and left renal artery stent with a 10 x 2 balloon.

Brand Name
ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key13260598
Report Number3005580113-2022-00015
Device Sequence Number19999479
Product Code MIH
UDI-Device Identifier10827002353593
UDI-Public(01)10827002353593(17)191025(10)E3510679
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2022
Report Date (Section F) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2019
Device Model NumberG35359
Device Catalogue NumberZTA-P-38-167-W
Device Lot NumberE3510679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/22/2021
Event Location Hospital
Date Report to Manufacturer01/12/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2022
Date Device Manufactured10/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown